# SDR 00FDEA00783

- Difficulty date: November 21, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 33,644 hours, 16,532 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Annunciator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NO CAPTS FMA ON BEGINNING OF T/O ROLL.  EFIS SGU NR 2 INOP.
